×

Found 19 Documents (Results 1–19)

100
MathJax

Regular triangulations of non-convex polytopes. (English. Russian original) Zbl 1065.52011

Russ. Math. Surv. 57, No. 4, 817-818 (2002); translation from Usp. Mat. Nauk 57, No. 4, 185-186 (2002).
MSC:  52B11 68U05
PDF BibTeX XML Cite

Cyclic families of polylinear recurring sequences over quasi-Frobenius modules. (English. Russian original) Zbl 1066.13501

Russ. Math. Surv. 57, No. 4, 803-804 (2002); translation from Usp. Mat. Nauk 57, No. 4, 167-168 (2002).
MSC:  13E10 16L60
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of a random non-stationary convection-diffusion problem. (English. Russian original) Zbl 1073.35023

Russ. Math. Surv. 57, No. 4, 729-751 (2002); translation from Usp. Mat. Nauk 57, No. 4, 95-118 (2002).
MSC:  35B27 35K57 60H15
PDF BibTeX XML Cite

Quantitative homogenization of global attractors for hyperbolic wave equations with rapidly oscillating coefficients. (English. Russian original) Zbl 1055.35025

Russ. Math. Surv. 57, No. 4, 709-728 (2002); translation from Usp. Mat. Nauk 57, No. 4, 75-94 (2002).
PDF BibTeX XML Cite

Essential self-adjointness of Schrödinger-type operators on manifolds. (English. Russian original) Zbl 1052.58027

Russ. Math. Surv. 57, No. 4, 641-692 (2002); translation from Usp. Mat. Nauk 57, No. 4, 3-58 (2002).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

all top 3

Classification